# SDR C1HA200481001

- Difficulty date: March 20, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 39608831
- Part serial: P2431
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON APPLING TAKEOFF POWER AT 20 KNOTS. RIGHT PACK TRIPPED OFF. ABORTED AND RETURNED TO GATE. LOW SPEED INSPECTED AND RESCHEDULED PER MEL 21-1-1 CAT C06019. INFORMED MXC PLACARDS INSTALLED. (ITEM RESOLVE UNDER MDDR: C06019) REPLACED FLOW CONTROL MOD AND S/O VALVE PER M/M 36-12-61. OPS GOOD. REMOVED FROM MEL.
